# SDR N6WA2015080501

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,532 hours, 17,886 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG.  R & R SENSOR PX107 IAW AMM 52-70-04.
